Syntax and semantics of superintuitionistic logics
Algebra i logika, Tome 28 (1989) no. 4, pp. 402-429
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_4_a3,
author = {M. Zakharyaschev},
title = {Syntax and semantics of superintuitionistic logics},
journal = {Algebra i logika},
pages = {402--429},
year = {1989},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_4_a3/}
}
M. Zakharyaschev. Syntax and semantics of superintuitionistic logics. Algebra i logika, Tome 28 (1989) no. 4, pp. 402-429. http://geodesic.mathdoc.fr/item/AL_1989_28_4_a3/